# SDR DL76L992112

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 30,501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 5 WIRES DAMAGED ON NR 1 ENG PYLON DURING MSU.  REPAIRED WIRES PER BOEING STD PRACTICE CHAP 20.  WIRES ONLY DAMAGED ON OUTER INSULATION FWD TO MCO PER MSU.
